Doctor insights on:
Does Diovan Make You Gain Weight
No: Doesn't cause it.Get a more detailed answer ›
I've had sudden dizziness and feeling of fainting when standing lately. I take metoprolol and Diovan. What could cause this? I'm over weight by +60.
Is it ok to stop taking Diovan abruptly? I have been on it for 9 months. Gives bad muscle pain and muscle spasms and cramps. I have gained 20 pounds
Yes but: Let your physician know & follow up in short order with them. ...Read more
Diovan: In the us, uk and australia, valsartan is marketed by novartis under the trade name diovan. In pakistan, it is marketed by efroze under the trade name angiotan. In india, it is marketed by cipla under the trade name valtan and by torrent pharmaceuticals under the trade name valzaar. In egypt and in france, it is marketed by novartis under the name of tareg. In ukraine, it is marketed by ????? ????. ...Read more
Antihypertensive: This drug is an angiotensin receptor blocker used to treat hypertension. It is considered helpful in promoting healing of the kidney tissue and is a good choice in persons who develop a cough on drugs called ace inhibitors (angiotensin converting enzyme inhibitors). ...Read moreSee 1 more doctor answer
What is your opinion on switching from Diovan 320 mgs to generic Valsartan 320 mgs? He had been on Diovan brand for many years, however, now more $
- Talk to a doctor live online for free
- Does maca root make you gain weight?
- Does not having a period make you gain weight?
- Does folic acid make you gain weight?
- Ask a doctor a question free online
- Does taking fish oil pills make you gain weight?
- Does cholesterol medicine pravastatin make you gain weight?
- Does ativan make you gain weight?
- Does white wine make you gain weight?
- Talk to a cardiologist online